# SDR A6WA201140282

- Difficulty date: April 14, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 17,995 hours, 17,055 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Solenoid
- Condition: Leaking
- Location: Apu
- Component: Apu
- Component part number: 69254517
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 3687, FUEL ODOR COMING FROM VENTS ON BOTH APU AIR AND ENGINE AIR INFLIGHT AND ON GROUND.  INSPECTED APU ENCLOSURES FOUND FUEL SOLENOID VALVE.  LEAKING WITH APU SHUTDOWN, NO LEAK NOTED. PLACED ON MEL.  R & R APU FUEL SOLENOID VALVE IAW AMM 49-31-05. OPS AND LEAK CHECKED GOOD.
